I have been on the birth control, Junel for about 2 years now. I have a 28 day cycle. In the last two months I haven't missed any pills. On my last day of my pack (March 15 2015) my guy friend tried having sex with me. He stuck it in a couple times. I finally made him stop. He did not cum in me. I could not get my new pack of birth control that night because it was late. The following morning I went and got it and also got plan b one step. After taking my pill and plan b one step I had a headache and cramps. A week later my nipples hurt. On Saturday march 28 2015 I had some brown spotting and some Sunday. Hard to tell today. My doctor did say brown spotting is normal between my periods on Junel. I get my start my sugar pills this Sunday and get my period the following Wednesday every month. Could this be implation bleeding or just all the hormones in my system?
Although pregnancy can't be ruled out, due to the ability of sperm to be present in pre-ejaculate fluid, all of the symptoms you are describing are ones that are common with Plan B.
It is common to bleed after using Plan B, & then for your next period to be up to a week or two late.
Plan B often gives you several weeks of hormonal symptoms, such as sore breasts, backache, bloating, headache, dizziness, nausea etc.
It is a big dose of hormone, & your body can take a little time to adjust back to normal.
You have taken Plan B early, & therefore I expect that you are not pregnant & that this is just the Plan B in your system.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jul 2013 • 1 answer
Posted 13 May 2015 • 1 answer
Posted 28 May 2015 • 1 answer
Posted 10 Jan 2016 • 1 answer
Posted 26 Feb 2017 • 1 answer